# SDR CALA2025030502598

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 46,714 hours, 28,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546900
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R ARMED LIGHT COMES ON WHEN DOOR DISARMED AND DOOR OPEN DOOR ARMED SWITCH IN FLIGHT DECK AND THE SLIDE ARMED SWITCH ON DOOR NOT WORKNG CORRECTLY.  SLIDE ARMED LIGHT COMES ON ANYTIME DOOR IS OPENED REGARDLESS OF ARMED HANDLE POSITION.  FLIGHT DECK INDICATION IS INTERMITTENT.  REF TSM 52-13-00-810-801-A. ORDERED RELAY 12WN TO B22 DROP. REMOVED AND REPLACED DOOR 2R SLIDE ARMED LIGHT ASSEMBLY REF. AMM 52-73-21-400-002-A, OPS CHECK GOOD.
